LISTE DE PUBLICATIONS

Articles soumis pour publication :

On the expectation of operator norms of random matrices (en collaboration avec Aicke Hinrichs, Alexander E. Litvak, Joscha Prochno)

Dimension free bounds for the Hardy--Littlewood maximal operator associated to convex sets (en collaboration avec Luc Deleaval, Bernard Maurey)

Small ball estimates for quasi-norms (en collaboration avec O. Giladi, O. Friedland).

Articles dans des revues internationales à comité de lecture :

Community detection in sparse networks via Grothendieck's inequality à paraitre dans Probab. Theory Related Fields (en collaboration avec R. Vershynin).

On the interval of fluctuation of the singular values of random matrices, à paraitre dans J. Eur. Math. Soc., (en collaboration avec A. Litvak, A. Pajor, N. Tomczak-Jaegermann).

Functional versions of $L_p$-affine surface area and entropy inequalities Int Math Res Notices (2016) (4): 1223-1250. (doi: 10.1093/imrn/rnv151) (en collaboration avec U. Caglar, M. Fradelizi, J. Lehec, C. Schuett, E. Werner).

Spherical thin shell concentration for convex measures, Studia Math. 223 (2014), no. 2, 123--148 (en collaboration avec M. Fradelizi, A. Pajor).

Sparsity and non Euclidean embeddings, Israel J. Math. 197 (2013), no. 1, 329--345. (en collaboration avec O. Friedland).
Une première version avec une appendix qui n'a pas été considérée pour publication With appendix

Moment estimates for convex measures , Electron. J. Probab. 17 (2012), no. 101, 19 pp (en collaboration avec R. Adamczak, R. Latala, A. Litvak, K. Oleszkiewicz, A. Pajor, N. Tomczak-Jaegermann).
Online

Condition number of a square matrix with i.i.d. columns drawn from a convex body , Proceedings of the American Mathematical Society 140 (2012), no. 3, 987-998 (en collaboration avec R. Adamczak, A. Litvak, A. Pajor, N. Tomczak-Jaegermann).
Online

Interpolating Thin-Shell and Sharp Large-Deviation Estimates For Isotropic Log-Concave Measures Geometric And Functional Analysis 21 (2011), no. 5, 1043-1068 (en collaboration avec E. Milman).
Online

On the symmetric average of a body, Advances in Geometry, 11 (2011), no. 4, 615-622 (en collaboration avec A.Litvak).

Random embedding of $\ell_p^n$ into $\ell_r^N$, Mathematische Annalen (2011) 350:953--972 (en collaboration avec O. Friedland).
Online

On the isotropic constant of random polytopes, Advances in Geometry 10 (2010), no. 2, 311--322 (en collaboration avec N. Dafnis, A. Giannopoulos).

Smallest singular value of random matrices with independent columns, Comptes Rendus de l'Académie des Sciences Paris 346 (2008), no. 15-16, 853--856 (en collaboration avec R. Adamczak, A. Litvak, A. Pajor, N. Tomczak-Jaegermann).

Majorizing measures and proportional subsets of bounded orthonormal systems , Revista Matematica Iberoamericana 24 (2008), no. 3, 1075--1095 (en collaboration avec S. Mendelson, A. Pajor, N. Tomczak-Jaegermann).

A stability result for mean width of $L_p$-centroid bodies, Advances in Mathematics 214 (2007), no 2, 865-877 (en collaboration avec B. Fleury, G. Paouris).

Subspaces and orthogonal decompositions generated by bounded orthogonal systems, Positivity 11 (2007), no 2, 269-283 (en collaboration avec S. Mendelson, A. Pajor, N. Tomczak-Jaegermann).

L_p moments of random vectors via majorizing measures , Advances in Mathematics 208 (2007), no 2, 798-823 (en collaboration avec M. Rudelson).

Concentration of mass on the Schatten classes , Annales de l'Institut Henri Poincaré (B), Probabilités et Statistiques 43 (2007), Issue 1, 87-99 (en collaboration avec G. Paouris).

A generalized localization theorem and geometric inequalities for convex bodies , Advances in Mathematics 204 (2006), no. 2, 509-529 (en collaboration avec M. Fradelizi).

A Probabilistic Approach to the Geometry of the lpn ball , Annals of Probability 33 (2005), no. 2, 480-513 (en collaboration avec F. Barthe, S. Mendelson, A. Naor).

The extreme points of subsets of s-concave probabilities and a geometric localization theorem , Discrete and Computational Geometry 31-2, (2004), 327-335, (en collaboration avec M. Fradelizi).

Supremum of process in terms of trees , Geometric Aspects of Functional Analysis, Israel Seminar (GAFA), 2001-2002, V.D. Milman and G. Schechtman, eds., Lecture Notes in Mathematics, 1807, 136-147, Springer Verlag, 2003, (en collaboration avec A. Zvavitch).

Random Euclidean sections of some Banach spaces , Mathematica Scandinavica 91 (2002), no. 2, 247-268, (en collaboration avec Y. Gordon, M. Meyer et A. Pajor).

Euclidean projections of a p-convex body , Geometric Aspects of Functional Analysis, Israel Seminar (GAFA) 1996-2000, V.D. Milman and G. Schechtman, eds., Lecture Notes in Mathematics, 1745, 95-108, Springer-Verlag, 2000, (en collaboration avec A.E. Litvak).

Kahane-Khinchine type inequalities for negative exponent , Mathematika 46 (1999), 165-173.

An isomorphic Dvoretzky's theorem for convex bodies , Studia Mathematica 127-2 (1998), 191-200, (en collaboration avec Y. Gordon et M. Meyer).

Gaussian version of a theorem of Milman and Schechtman, Positivity 1 (1997), 1-5.

Livre ou chapitre de livre :

Concentration inequalities and geometry of convex bodies. page 9--86, in Analytical and Probabilistic Methods in the Geometry of Convex Bodies, IM PAN Lecture Notes, Vol. 2, Warsaw 2014 (en collaboration avec P. Nayar, T. Tkocz).

Concentration phenomena in high dimensional geometry Journées MAS 2012, 47--60, ESAIM Proc., 44, EDP Sci., Les Ulis, 2014.

Interactions between compressed sensing, random matrices and high dimensional geometry , Panoramas et Synthèses, 37 (2012), 182 pages Société Mathématiques de France (en collaboration avec D. Chafaï, G. Lecué, A. Pajor).

Autres ouvrages :

Habilitation à diriger des recherches de l'Université Pierre et Marie Curie soutenue le 06/12/07 : Inégalités de concentration et géométrie en grande dimension.

Thèse de doctorat de l'Université de Marne-la-Vallée dirigée par A. Pajor, soutenue le 13/01/98 : Sections euclidiennes des corps convexes et inégalités de concentration volumique.

Problèmes de mathématiques générales pour l'agrégation. Corrigé des sujets de 1989 à 1998, en collaboration avec P. Lefèvre, S. Marie, O. Selles, paru en octobre 98 aux éditions Masson.

Mise à jour le 17 février 2015